Gaviscon Dual Action 16 Mint Tablet
Gaviscon Dual Action Peppermint Tablets offers fast, soothing and long lasting relief from pain and discomfort of heartburn or gastric reflux and indigestion.
Bloating, belching, abdominal pain or pressure, gurgling or growling stomach, nausea or vomiting, acidic taste in mouth, burning in the stomach or upper abdomen are common signs of indigestion and gastritis. Although it is common to get affected by this condition once in awhile, frequent episodes can be an indication that there might be a more serious medical condition. Gaviscon Dual Action Peppermint Tablets offers fast, soothing and long lasting relief from pain and discomfort of heartburn or gastric reflux and indigestion.
- Effectively reduces excess stomach acid and provides relief from discomfort.
- Forms protective layer over the stomach content to soothe the burning pain felt in the chest associated with heartburn.
- Provides fast-acting and long-lasting relief from the symptoms of heartburn and indigestion.
- Prevents and alleviates symptoms.
- Mint flavoured chewable tablets
- Works in just minutes and lasts up to 4 hours, providing relief from:
Each tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate.
- Adults and children over 12 years: 4 tablets.
- Children 6-12 years: 2 tablets.
- Not recommended for children under 6 years.
- Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired.
- If symptoms persist see your doctor.
Are there any warnings and precautions?
The maximum total daily intake (16 tablets) for adults contains 886mg of sodium (take into account if on a low sodium diet), 9.6g of mannitol and 1.6 of xylitol. Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea. Contains Aspartame. Phenylketonurics: contains Phenylalanine.
In otherwise healthy patients Gaviscon Dual Action Tablets are extremely unlikely to cause any serious side effects even if taken at doses much higher than recommended. At high doses the medication may cause bloating; if this symptom becomes severe medical attention should be sought.
Unfortunately not all heartburn and indigestion sufferers are in the peak of health. The medication does carry some risk of complications in individuals with certain preexisting conditions or taking certain medications. Check with a doctor before taking Gaviscon Dual Action Tablets if:
- On a calcium or sodium restricted diet
- There is a history of heart or kidney disease, or impaired renal function
- Taking other medications
- As a general rule Gaviscon Dual Action Tablets, like any other product containing calcium carbonate, should not be taken within 2 hours before or after taking other medications.